# SDR DALA2018070604416

- Difficulty date: July 5, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 56,090 hours, 20,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACKED CENTER WING SPAR LOWER WEB STA.663 RBL15.54 ON LOWER FUSELAGE.  REPAIRED CENTER WING SPAR LOWER WEB STA 663RBL 15.54 ON LOWER FUSELAGE AS PER SRM 57-10-10 REPAIR 2.
